It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Bipolar Disorder Board Index
Pages: 1Showing 1 - 17 of 17 for lamactil rash. (0.001 seconds)


... So long as you stopped the Lamictal as soon as you noticed the rash you should be okay it's when you keep on feeding it the Lamictal that it becomes a problem. ... (6 replies)
... I got the Lamictal rash too when I took it. ... (6 replies)
... I haven't taken the lamactil for since thursday around noon. Since i stopped it then shouldn't i be expected to clear up faster? ... (6 replies)

... The rash will get worse so long as the Lamictal is still in your system. ... (6 replies)
... red in a bad itchy rash. I have been to the ER twice already and they say its not SJS yet, gave me some prednisone through an IV and also in pill form, today the rash is getting worse and i have been of the lamactil since thursday morning. Has anyone else had this and what was the outcome. Scary stuff. ... (6 replies)
... i got the rash a little later in the treatmet regimen than most do. Most people get it in the 1st few weeks. ... (1 replies)
... When did you first notice the rash? What does it look like? (1 replies)
... I had the same thing and I was told to STOP ASAP and to get an appt with my PDOC right away! I have to admit when I did stop taking it I went a little ***erk so be careful! Have someone watch you and hopefully your pdoc can give you something else... They put me on Ablilify to replace Lamictal. (6 replies)
... I was wondering how long the lamictal stays in your body, i just kinda want to know when i will start getting better its been over 48 hours since stopping and its still spreading and like you said, i can nearly watch it spread. I got it BAD. On the under side of both forearms really bad, top and some on bottom of hands, majorly on my abdomen, chest and "down there" also bad on... (6 replies)
... Your experience just shows how different everyone's reaction to meds is. I had no side effects from neurontin, and got every single one, including the rash, from lamictal. Everyone's chemistry really is unique. Angie (8 replies)
... I've been on Lamictal for a year-and-a-half now, and have never had any problems with it. As angie said, the most common side effect is rash, which in some cases can be very dangerous. As far as nausea, the information I have says that it happens to some people, but "is usually mild and limited to the early phase of treatment." I'm guessing, given JGREGG's experience, that... (8 replies)
... I felt a little sick from the beginning. That may go away, but it can take a while.. What I would watch for is the rash. The rash can be more than bothersome, it can be serious, if you get it call your doc immediately (I got that, and had to be taken off). Angie (8 replies)
... The bad rash thing scares me although I guess the risk of developing it is pretty small. Lamactil isn't too sedating then? ... (31 replies)
... It was Lamactil, but she started to get a rash,a nd I guess the rash that can come with Lamactil can be fatal, so they stopped it. They should be trying another one soon. ... (9 replies)
... my instincts are telling me to go with the Lamactil and leave the Lithium in my back pocket. If Erin were more incapacitated and unable to function I would definitely go with the Lithium. ... (29 replies)
... The pdoc understanding my concerns presented me with two other drug choices which were Lamactil and Lithium. Okay guys....I need your help....here's what the pdoc said. She said that with the Lamactil there is a severe rash.... ... (29 replies)
... ive been on both right now im on lamactil. and the rash is Steven Johnsons syndrome or something and only happens in one in a thousand people. so i doubt that you will get it..... ... (6 replies)




Pages: 1

All times are GMT -7. The time now is 09:02 PM.



Site owned and operated by HealthBoards.com™
Terms of Use © 1998-2018 HealthBoards.com™ All rights reserved.
Do not copy or redistribute in any form!